SYZ transforms for immersed Lagrangian multi-sections

Kwokwai Chan The Chinese University of Hong Kong Yat-Hin Suen The Chinese University of Hong Kong

Symplectic Geometry mathscidoc:1802.34001

Trans. Amer. Math. Soc., 372, (8), 5747-5780, 2019.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2018-02-13 13:23:14 uploaded by kwchan ] [ 434 downloads ] [ 0 comments ]
@inproceedings{kwokwai2019syz,
  title={SYZ transforms for immersed Lagrangian multi-sections},
  author={Kwokwai Chan, and Yat-Hin Suen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180213132314209022922},
  booktitle={Trans. Amer. Math. Soc.},
  volume={372},
  number={8},
  pages={5747-5780},
  year={2019},
}
Kwokwai Chan, and Yat-Hin Suen. SYZ transforms for immersed Lagrangian multi-sections. 2019. Vol. 372. In Trans. Amer. Math. Soc.. pp.5747-5780. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180213132314209022922.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved